# SDR AU980646

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignitor Lead
- Part number: 50383
- Condition: Broken
- Location: Rt Engine
- Component: 103815501E
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE IGNITOR LEAD BROKEN.  THE FOLLOWING DEFECTS IN THE IGNITION SYSTEM WERE ALSO FOUND:  1.  RELAY P/N 50-380048-1.  2.  FUEL INDICATION CB PANEL CONNECTOR J108 CONTAMINATED WITH MOISTURE AND CORROSION.  3. IGNITOR BOX P/N 10-381550.
